| Model Number |
RBY4C0860-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the hospital technologist kinked the pusher assembly of the ruby coil while advancing the ruby coil through its introducer sheath and into the microcatheter.Therefore, the ruby coil was removed.The procedure was completed using new ruby coils and the same lantern.There was no report of an adverse effect to the patient.